# SDR SWAA2019112739179

- Difficulty date: November 25, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 56,637 hours, 27,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, LT EMERGENCY LIGHTING ON OVERHEAD BIN BULLNOSE INOP AT ROW 9.  R&R BATTERY PACK PER AMM.
